English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Renormalizable and asymptotically free tensor field theories

Ben Geloun, J. (2016). Renormalizable and asymptotically free tensor field theories. International Association of Mathematical Physics News Bulletin, 2016(1), 3-13.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002A-0BCF-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002A-0BD0-D
Genre: Journal Article

Files

show Files
hide Files
:
Bulletin-January2016-print.pdf (Any fulltext), 2MB
Name:
Bulletin-January2016-print.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Ben Geloun, Joseph1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show

Details

show
hide
Language(s):
 Dates: 2016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Association of Mathematical Physics News Bulletin
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 2016 (1) Sequence Number: - Start / End Page: 3 - 13 Identifier: -